# SDR 2007UALA04541

- Difficulty date: November 5, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 55,933 hours, 20,635 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS HAD TE FLAG DISAGREE MSG , FLAP HANDLE SELECT 25 DEG, FLAP IND STOPPED AT 21 DEG.  CREW REPORTED LANDING SMOOTH 138K WT 174TH.
